Xylometazoline hydrochloride 0.5 mg/ml and Ipratropium bromide 0.6 mg/ml.
Otrivin Plus Nasal Decongestant is an advanced nasal spray that combines two active ingredients in the one unique formula. This means it works in two ways to help control nasal congestion - it unblocks the nose plus it stops a runny nose - fast!
Adults 18 years and over: 1 spray per nostril, repeat every 6 hours if required. Do not use more than 3 times per day.
Warnings and Cautions
If congestion persists for more than 3 days, see your doctor or pharmacist.
Do not use in or around the eyes.
A brief stinging sensation ot sneezing may occur.
Excessive use may damage the lining of the nose.
Do not exceed the recommended dosage.
If irritation occurs, discontinue use.
Distributed by Novartis Consumer Health Australasia Pty Ltd.